# SDR A6WA2020021447181

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Part time: 42,267 hours, 39,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFFED IN TWO PLACES.  AIRCRAFT REMOVED FROM SERVICE   BLENDED TO SMOOTH CONTOUR FLAP STATION 56.50 MATERIAL LOSS .014 FLAP STATION 105.00 MATERIAL LOSS .026 ORIGINAL THICKNESS .050 REMOVED AND REPLACED LEADING EDGE SKIN IAW CRJ200 SRM 51-42-13
